# SDR 29GA2014111100003

- Difficulty date: November 10, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,509 hours, 36,744 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Hose
- Part number: 06201A01463
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC BLOWING SMOKE.  REPLACED HIGH PRESSURE HOSE, OPS CHECKED OK.
